标题:Characteristic fractional step finite difference method for nonlinear section coupled system
作者:袁益让[1];李长峰[2];孙同军[1];刘允欣[1]
作者机构:[袁益让;孙同军;刘允欣]Institute of Mathematics, Shandong University, Jinan 250100, P. R. China.;[李长峰]School of Economics, Shandong University, Jina 更多
通讯作者:Yuan, Yi-rang
通讯作者地址:[Yuan, YR]Shandong Univ, Inst Math, Jinan 250100, Peoples R China.
来源:应用数学和力学:英文版
出版年:2014
卷:35
期:10
页码:1311-1330
DOI:10.1007/s10483-014-1866-9
关键词:three-dimensional section coupled system; complete nonlinear equation;; characteristic fractional step; convergence; numerical simulation
摘要:For the section coupled system of multilayer dynamics of fluids in porous media, a parallel scheme modified by the characteristic finite difference fractional steps is proposed for a complete point set consisting of coarse and fine partitions. Some techniques, such as calculus of variations, energy method, twofold-quadratic interpolation of product type, multiplicative commutation law of difference operators, decomposition of high order difference operators, and prior estimates, are used in theoretical analysis.Optimal order estimates in l2 norm are derived to show accuracy of the second order approximation solutions. These methods have been used to simulate the problems of migration-accumulation of oil resources.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:http://lib.cqvip.com/qk/86647X/201410/662476473.html
TOP